Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the inversion of the Cauer-Routh matrix


Author: W. H. Ingram
Journal: Quart. Appl. Math. 27 (1969), 215-222
DOI: https://doi.org/10.1090/qam/99829
MathSciNet review: QAM99829
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edward John Routh, The advanced part of a treatise on the dynamics of a system of rigid bodies. Being part II of a treatise on the whole subject, Dover Publications, Inc., New York, 1955. 6th ed. MR 0068369
  • [2] Wilhelm Cauer, Untersuchungen über ein Problem, das drei positiv definite quadratische Formen mit Streckenkomplexen in Beziehung setzt, Math. Ann. 105 (1931), no. 1, 86–132 (German). MR 1512706, https://doi.org/10.1007/BF01455810
  • [3] W. H. Ingram and C. M. Cramlet, On the foundations of electrical network theory, J. Math. Phys. Mass. Inst. Tech. 23 (1944), 134–155. MR 0015330, https://doi.org/10.1002/sapm1944231134
  • [4] H. F. Bückner, Die Anwendung elektronischer Rechenmaschinen in der Starkstromtechnik, Buchreihe Band 3, VDE-Verlag, Berlin, 1958.
  • [5] R. Braae, Matrix analysis for electrical engineers, Pitman, 1963. A proof of Bückner's formula for the case $ L = {K_T}$ is given on p. 47 and for the general case on p. 143; both proofs are simpler than Bückner's unpublisher proof.


Additional Information

DOI: https://doi.org/10.1090/qam/99829
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website